# SDR UALA2011090204721

- Difficulty date: September 2, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 34,541 hours, 14,284 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 505800057
- Condition: Missing
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ON LANDING EMERGENCY LIGHTS CAME ON AND STAYED ON WITH THE SWITCH MOVED TO OFF.  FOUND AFT FLT ATTD POSITION EMERG LIGHT SW TURNED ON.  THE SWITCH GUARD IS MISSING FROM THE PANEL.  ITEM 90 (582-1251), OR PANEL ASSY ITEM 1 (582- 9510).  REPLACED PANEL WITH MISSING EMERGENCY SWITCH GUARD.
